RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 194, Number 1  


Resonance scattering in quantum wave guides
A. A. Arsen'ev
3
$K_2$ for the simplest integral group rings and topological applications
P. M. Akhmet'ev
23
Asymptotic behaviour of solutions of a singular elliptic system in a rectangle
A. R. Danilin
31
Estimates of Green potentials. Applications
V. I. Danchenko
61
Identities in the smash product of the universal envelope of a Lie superalgebra and a group algebra
M. V. Kochetov
87
Almost normed spaces of functions with polynomial asymptotic behaviour
L. D. Kudryavtsev
103
Asymptotic analysis of a double porosity model with thin fissures
L. S. Pankratov, V. A. Rybalko
121
Multidimensional scalar conservation laws
S. I. Pokhozhaev
147
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019